# SDR SWAA042832

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 41,868 hours, 41,473 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262N
- Part serial: MA0165
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED LEFT WING NR 4 GROUND SPOILER PER MM.
